# SDR JYDR20170727207

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft serial: 64015
- Aircraft time: 21,229 hours, 14,149 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Tie Bolt
- Part number: 1510233930
- Part serial: NSN
- Condition: Broken
- Location: Main Rotor Head
- Part time: 958 hours
- Component: Main Rotor Head, Skrsky
- Component part number: 641020004039
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT,  TIE BOLT WAS FOUND BROKEN. NUT AND WASHER WERE FOUND ON AIRCRAFT UPPER DECK. REPAIR STATION DISPATCHED TASK QUALIFIED PERSON TO CHANGE ALL 3 TIE BOLTS IN THIS AREA. THE TECHNICIAN WILL RETURN WITH THE BROKEN BOLT AND IT WILL BE GIVEN TO THE AIRCRAFT MANUFACTURE, ERICKSON INC. TO INVESTIGATE. A SEPARATE EMAIL WITH THIS SDR NUMBER WILL CONTAIN PICTURES.
